# SDR UPS04843560

- Difficulty date: October 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: REFSRO8570009
- Condition: Cracked
- Location: Wing Center Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CENTER WING REAR SPAR LOWER CORD CRACKED IN RT W/W, STA 857, OB CORNER.  NDT MAPPED CRACK REF SPMSPM06-10-01.001.  STOP DRILLED AND VERIFIED BY NDT.  FABRICATED AND INSTALLED REPAIR PARTS PER SRO8570009
